Note on the Invariance Properties of Operator Products Involving Generalized Inverses
Xiaoji Liu,
Miao Zhang and
Yaoming Yu
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We investigate further the invariance properties of the bounded linear operator product and its range with respect to the choice of the generalized inverses and of bounded linear operators. Also, we discuss the range inclusion invariance properties of the operator product involving generalized inverses.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/213458.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/213458.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:213458
DOI: 10.1155/2014/213458
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().